Nov 9, 2008
Is the increase of bilirubin level a symptom of hcv or hcv/hiv coinfection?
| Response from Dr. McGovern
Bilirubin can be elevated from a multitude of causes and is not specific even to hepatitis - it can occur with gallstones or drug toxicity and other causes as well.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flaky Skin After Kissing Stripper Worried I Have HIV
- Hairy Tongue After Getting Fingered Worried I Have HIV
- Itchy Red Spots After Biting Sign Of HIV AIDS
- Itchy Red Spots After Insertive Anal Sex Without Condom What Are The Chances Of HIV
- Oral Ulcers After Touching Stripper Sign Of HIV AIDS
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.